# SDR FDEA201111034739

- Difficulty date: November 3, 2011
- Submitted: November 3, 2011
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 50,508 hours, 17,704 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B384300000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 262NF HAS A UNDER CRACK RUNNING THE WIDTH OF BOARD. FLOORBOARD 262NF FABRICATED IAW DWG SRZ 25-005, REV J,  MAJOR REPAIR IAW GMM 6-2-100.
